Medical questions & health advice by board certified doctors
"I am 22 and I self diagnosed myself with jaundice and some type of ulcers. What do I do?"
My skin has became very yellow to me as well as my eyes. Stool also. I also have cliedo cranial dyslpasia, not sure if it has anything to do with this but it deffinatly has caused problems of its own. Also every morning when I wake up I get a sharp nasty pain if I dont eat right away. Plus random pains through out the day and this has been going on I think for years. At least one.
So sorry to hear about your different problems. Jaundice is often a serious medical condition, and is something that you need to discuss with your doctor. It usually implies some sort of problem either with the liver or the other parts of the digestive tract that deal with some of the products that are used in digestion. When a person becomes more yellow, it implies that there is some area of the digestive tract that may not be working appropriately. There are many possible explanations, such as infections (hepatitis is one common example) and also things as serious as tumors, etc. Benign conditions can also cause jaundice. The key thing is that you need to speak with your doctor about these concerns so that he or she can complete some testing and help to localize your problem. Before it can be treated, diagnosis is the first step. The good news is that your doctor may be able to do some tests and then help you to return back to your regular state of health depending on the test results and what your problem may be. Please speak with your doctor about this question and your concerns.
Need more info?See a gastroenterologist today
Zocdoc Answers is for general informational purposes only and is not a substitute for professional medical advice. If you think you may have a medical emergency, call your doctor (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.